International Journal of Mathematics and Mathematical Sciences
Volume 28 (2001), Issue 2, Pages 111-125
doi:10.1155/S0161171201006275

Nonempty intersection theorems minimax theorems with applications in generalized interval spaces

Da-Cheng Wang

Department of Computers, Chongqing Jiaotong Institute, Chongqing 400074, China

Abstract

We establish some new topological types of nonempty intersection theorems in more general topological spaces without linear structure. As applications, we utilize results to study the minimax problems, coincidence problems, and economy equilibrium problems in generalized interval spaces and some new results are obtained.